Trusted medical support in China for Mongolian patients
Cross-border care assistance · Standard service
China–Mongolia cross-border medical consultation is available. Contact us by phone or Facebook.Partner of the Third Central Hospital of Mongolia
Back to disease libraryICD

Hypnotic drug poisoning

Internal Medicine

Sedative-hypnotic poisoning is a condition caused by excessive intake of sleeping pills, leading to a series of excessive central nervous system depression symptoms. Sleeping pills have sedative and hypnotic effects; excessive doses can anesthetize the entire body, including the medullary center, manifesting as drowsiness, emotional instability, difficulty concentrating, memory impairment, slurred speech, unsteady gait, nystagmus, ataxia, and pronounced respiratory depression.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

Related hospitals

Related departments

Related doctors

Source

This information is for health education only and is not a diagnosis. Please consult a qualified clinician if you feel unwell.

Remove this favorite?